Skip to Main content Skip to Navigation
Journal articles

Planar Disjoint-Paths Completion

Abstract : We introduce Planar Disjoint Paths Completion, a completion counterpart of the Disjoint Paths problem, and study its parameterized complexity. The problem can be stated as follows: given a, not necessarily connected, plane graph G, k pairs of terminals, and a face F of G, find a minimum-size set of edges, if one exists, to be added inside F so that the embedding remains planar and the pairs become connected by k disjoint paths in the augmented network. Our results are twofold: first, we give an upper bound on the number of necessary additional edges when a solution exists. This bound is a function of k, independent of the size of G. Second, we show that the problem is fixed-parameter tractable, in particular, it can be solved in time f (k) · n 2 .
Document type :
Journal articles
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download
Contributor : Dimitrios Thilikos <>
Submitted on : Thursday, September 22, 2016 - 12:08:55 PM
Last modification on : Thursday, November 26, 2020 - 4:00:02 PM


ALGO-D-14-00007 revised submis...
Files produced by the author(s)




Isolde Adler, Stavros G. Kolliopoulos, Dimitrios M. Thilikos. Planar Disjoint-Paths Completion. Algorithmica, Springer Verlag, 2015, 76 (2), pp.401-425. ⟨10.1007/s00453-015-0046-2⟩. ⟨lirmm-01370272⟩



Record views


Files downloads